RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 245–253 (Mi de4438)  

Ordinary Differential Equations

The oscillatory nature of solutions of differential equations with deviating argument

M. I. Tramov

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (851 kB)

Bibliographic databases:
UDC: 517.929
Received: 07.08.1981

Citation: M. I. Tramov, “The oscillatory nature of solutions of differential equations with deviating argument”, Differ. Uravn., 18:2 (1982), 245–253

Citation in format AMSBIB
\Bibitem{Tra82}
\by M.~I.~Tramov
\paper The oscillatory nature of solutions of differential equations with deviating argument
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 245--253
\mathnet{http://mi.mathnet.ru/de4438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649668}


Linking options:
  • http://mi.mathnet.ru/eng/de4438
  • http://mi.mathnet.ru/eng/de/v18/i2/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:180
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019